# SDR ABXA201006010083

- Difficulty date: May 29, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N775AX
- Make and model: Boeing 767281
- Aircraft serial: 22790
- Aircraft time: 52,298 hours, 39,116 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: 114T41802
- Condition: Corroded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 11 SLAT I/B AND O/B MAIN TRACKS HAVE SURFACE CORROSION ON UPPER AND LOWER SURFACES.  REMOVED AND REPLACED NR 11 SLAT MAIN TRACKS IAW B767 AMM 27-81-54-4.  REMOVED AND REPLACED NR 11 SLAT IAW B767 AMM 27-81-02-4, OPS CHECK GOOD.
